×

zbMATH — the first resource for mathematics

Periodic solutions of a single species discrete population model with periodic harvest/stock. (English) Zbl 0970.92019
Summary: We discuss a discrete population model describing single species growth with periodic harvest/stock. The theory of coincidence degree is applied to show that the model equation admits two periodic solutions. Under minor technical assumptions, we show that one of these two periodic solutions is positive and attracts almost all positive solutions.

MSC:
92D25 Population dynamics (general)
39A11 Stability of difference equations (MSC2000)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Agarwal, R.P., Difference equations and inequalities, (1992), Marcel Dekker New York · Zbl 0784.33008
[2] Kelley, W.G.; Peterson, A.C., Difference equations: an introduction with applications, (1991), Academic Press New York · Zbl 0733.39001
[3] Odum, E.P., Fundamental ecology, (1971), W.B. Saunders
[4] Freedman, H.I.; Xia, H., Periodic solutions of single species models with delay, differential equations, dynamical systems and control science, Lecture notes in pure and appl. math., 152, 55-74, (1994) · Zbl 0794.34056
[5] Gopalsamy, K.; Kulenovic, M.R.S.; Ladas, G., Environmental periodicity and time delays in a “food-limited” population model, J. math. anal. appl., 147, 545-555, (1990) · Zbl 0701.92021
[6] Kuang, Y., Delay differential equations with applications in population dynamics, (1993), Academic Press Boston, MA · Zbl 0777.34002
[7] Wang, W.; Fergola, P.; Tenneriello, C., Global attractivity of periodic solutions of population models, J. math. anal. appl., 211, 498-511, (1997) · Zbl 0879.92027
[8] Agarwal, R.P.; Pang, P.Y.H., On a generalized difference system, Nonlinear anal., 30, 365-376, (1997) · Zbl 0894.39001
[9] Katsunori, I., Asymptotic analysis for linear difference equations, Trans. amer. math. soc., 349, 4107-4142, (1997) · Zbl 0883.39006
[10] Zhang, Z.Y., An algebraic principle for the stability of difference operators, J. diff. eqns., 136, 236-247, (1997) · Zbl 0874.39007
[11] Ryszard, M.; Jerzy, P., On periodic solutions of a first order difference equation, An. stiint. univ. “al.I. cuza” iasi sect. I a mat. (N.S.), 34, 2, 125-133, (1998) · Zbl 0676.39001
[12] Krawcewicz, W.; Wu, J., Theory of degrees with applications to bifurcations and differential equations, (1997), CMS Series of Monographs, Wiley New York · Zbl 0882.58001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.